Alert archive / Louisiana / River Flood Warnings in 2014

River Flood Warning 1, NWS Lake Charles, LA

February 11, 2014Rapides Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Feb 11, 2014, 6:18 AM CST for Rapides Parish, Louisiana. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Feb 11, 2014, 6:18 AM CST (12:18 UTC)
Expired
Feb 19, 2014, 3:45 PM CST
In force
8 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 13.01 ft at Feb 16, 2014, 11:00 AM CST.

actionminormoderate1012141602/1102/1202/1302/1402/1502/1602/1702/1802/1902/20
Action stage
12 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WGUS44 KLCH 111218
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
618 AM CST TUE FEB 11 2014

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-120218-
/O.NEW.KLCH.FL.W.0001.140211T1218Z-140215T1200Z/
/GLML1.1.ER.140211T0530Z.140213T1800Z.140215T0600Z.NO/
618 AM CST TUE FEB 11 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:30 AM TUESDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY 
  THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
18 follow-up statements
969 
WGUS84 KLCH 120127
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
727 PM CST TUE FEB 11 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-121527-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-140216T0000Z/
/GLML1.1.ER.140211T0530Z.140213T1800Z.140215T1800Z.NO/
727 PM CST TUE FEB 11 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 PM TUESDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY 
  THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM GLENMORA...INCLUDING 
  STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE 
  CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO 
  BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL 
  OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
113 
WGUS84 KLCH 121448
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
848 AM CST WED FEB 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-130448-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-140216T0600Z/
/GLML1.1.ER.140211T0530Z.140213T0600Z.140216T0000Z.NO/
848 AM CST WED FEB 12 2014

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM WEDNESDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY EVENING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.


&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
788 
WGUS84 KLCH 130156
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
756 PM CST WED FEB 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-131556-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-140216T0000Z/
/GLML1.1.ER.140211T0530Z.140213T1800Z.140215T1800Z.NO/
756 PM CST WED FEB 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY AFTERNOON.
* IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM GLENMORA...INCLUDING 
  STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE 
  CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO 
  BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL 
  OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
504 
WGUS84 KLCH 131556
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
956 AM CST THU FEB 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-140556-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-140215T0900Z/
/GLML1.1.ER.140211T0530Z.140212T2330Z.140215T0300Z.NO/
956 AM CST THU FEB 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM THURSDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE EVENING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
582 
WGUS84 KLCH 140052
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
652 PM CST THU FEB 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-141452-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-140217T0000Z/
/GLML1.1.ER.140211T0530Z.140212T2330Z.140216T1800Z.NO/
652 PM CST THU FEB 13 2014

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 PM THURSDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY AFTERNOON.
* IMPACT...AT 12.0 FEET...MINOR FLOODING OF FORESTED AREAS NEAR 
  THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
907 
WGUS84 KLCH 141542
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
942 AM CST FRI FEB 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-150542-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-140219T1200Z/
/GLML1.1.ER.140211T0530Z.140212T2330Z.140219T0600Z.NO/
942 AM CST FRI FEB 14 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM FRIDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
062 
WGUS84 KLCH 141546
FLSLCH


FLOOD STATEMENT...CORRECTED. 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
946 AM CST FRI FEB 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-150546-
/O.CON.KLCH.FL.W.0001.000000T0000Z-140219T1200Z/
/GLML1.1.ER.140211T0530Z.140212T2330Z.140219T0600Z.NO/
946 AM CST FRI FEB 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM FRIDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
837 
WGUS84 KLCH 150050
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
650 PM CST FRI FEB 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-151450-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.140211T0530Z.140215T0600Z.000000T0000Z.NO/
650 PM CST FRI FEB 14 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:30 PM FRIDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY 
  AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
980 
WGUS84 KLCH 151547
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
947 AM CST SAT FEB 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-160547-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.140211T0530Z.140215T1800Z.000000T0000Z.NO/
947 AM CST SAT FEB 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
143 
WGUS84 KLCH 160054
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
654 PM CST SAT FEB 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-161454-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.140211T0530Z.140216T0600Z.000000T0000Z.NO/
654 PM CST SAT FEB 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 PM SATURDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY 
  AFTER MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
430 
WGUS84 KLCH 161506
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
906 AM CST SUN FEB 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-170506-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.140211T0530Z.140216T1430Z.000000T0000Z.NO/
906 AM CST SUN FEB 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.0 FEET 
  BY TOMORROW MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
172 
WGUS84 KLCH 170100
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
700 PM CST SUN FEB 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-171500-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.140211T0530Z.140216T1900Z.000000T0000Z.NO/
700 PM CST SUN FEB 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 PM SUNDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 12.9 FEET 
  BY TUESDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
916 
WGUS84 KLCH 171504
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
904 AM CST MON FEB 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-180504-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.140211T0530Z.140216T1900Z.000000T0000Z.NO/
904 AM CST MON FEB 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM MONDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL REMAIN STEADY NEAR 13.0 FEET THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
429 
WGUS84 KLCH 180056
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
656 PM CST MON FEB 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-181456-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-140223T0000Z/
/GLML1.1.ER.140211T0530Z.140216T1900Z.140222T1800Z.NO/
656 PM CST MON FEB 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM MONDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
278 
WGUS84 KLCH 181512
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
912 AM CST TUE FEB 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-190512-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-140222T1200Z/
/GLML1.1.ER.140211T0530Z.140216T1900Z.140222T0600Z.NO/
912 AM CST TUE FEB 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM TUESDAY THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL...FALLING BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
893 
WGUS84 KLCH 190029
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
629 PM CST TUE FEB 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-191429-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-140221T1800Z/
/GLML1.1.ER.140211T0530Z.140216T1900Z.140221T1200Z.NO/
629 PM CST TUE FEB 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:30 PM TUESDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
343 
WGUS84 KLCH 191519
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
919 AM CST WED FEB 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-200000-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-140220T0000Z/
/GLML1.1.ER.140211T0530Z.140216T1900Z.140219T1800Z.NO/
919 AM CST WED FEB 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 12.0 FEET...MINOR FLOODING OF FORESTED AREAS NEAR THE 
  RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
330 
WGUS84 KLCH 192145
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
345 PM CST WED FEB 19 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-192215-
/O.CAN.KLCH.FL.W.0001.000000T0000Z-140220T0000Z/
/GLML1.1.ER.140211T0530Z.140216T1900Z.140219T1700Z.NO/
345 PM CST WED FEB 19 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* AT  2:30 PM WEDNESDAY THE STAGE WAS 11.8 FEET.
* FELL BELOW FLOOD STAGE AT 11:00 AM WEDNESDAY.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.9 FEET BY TOMORROW
  MORNING.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 11, 5:46 AM CST, 32 minutes earlier.

Area forecast discussion, Feb 11, 5:46 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 AM CST TUE FEB 11 2014

.DISCUSSION...A STRONG COLD FRONT CONTINUES TO MOVE AWAY FROM THE
REGION AND CURRENTLY STRETCHES FROM AROUND PILOT TOWN AND VENICE
TO JUST SOUTH OF BROWNSVILLE, TX. THE FIRST IN A SERIES OF FRONTAL
WAVES IS ALSO PROGRESSING AWAY FROM THE REGION DRAGGING MOST RAIN
WITH IT, ALTHOUGH RAIN IS STILL OCCURRING ACROSS THE GULF AND SOUTH
CENTRAL LA AND DRIZZLE AND MIST IS OCCURRING OVER MUCH OF THE REST OF
THE REGION. THE FREEZING MARK HAS CONTINUED TO DROP SOUTH AND HAS
NOW REACHED THE NORTH SIDE OF BEAUMONT TO DERIDDER TO MARKSVILLE.

FARTHER WEST A SHORT WAVE IS MOVING INTO TX AMPLE MOISTURE IS
STREAMING AHEAD OF THE BOUNDARY. CLOUD TOPS ARE COOLING ACROSS
CENTRAL TX AND RAIN IS DEVELOPING. AHEAD OF THIS INCOMING SHORT
WAVE ANOTHER FRONTAL LOW WILL DEVELOP IN THE GULF AND MOVE TOWARD
THE NE PRODUCING ANOTHER ROUND OF OVERRUNNING ACROSS OUR CWA. AND MUCH
LIKE LAST NIGHT AS THE DISTURBANCE PASSES ONE OR TWO LIGHTNING
STRIKES WILL BE POSSIBLE ACROSS THE FAR SOUTH ZONES AND OVER THE
COASTAL WATERS.

IN REGARDS TO ICING... IF ANY IS OCCURRING FROM AROUND ALEXANDRIA
TO WOODVILLE IT WILL HAVE JUST BEGUN OVER THE PAST OUR OR TWO AND
JUST A VERY THIN GLAZE CAN BE EXPECTED. ANY MORE ACCUMULATION WILL
BE VERY MINOR AS GENERALLY ONLY MIST/FREEZING DRIZZLE IS EXPECTED
THROUGH MID MORNING. TEMPERATURES ARE EXPECTED TO RISE 2 OR 3 DEGREES
THIS MORNING AS NO MAJOR RAINFALL IS EXPECTED, HOWEVER AS NOON
APPROACHES RAIN CHANCES WILL INCREASE FROM WEST TO EAST REACHING
THE HIGHEST CHANCE LATE AFTERNOON THROUGH THIS EVENING. WITH RAIN
RATES INCREASING FROM DRIZZLE TEMPERATURES WILL FALL BACK TO
AROUND OR BELOW FREEZING AND THIS MAY HAPPEN AS EARLY AS THIS
AFTERNOON. MODERATE TO SOMETIMES HEAVY RAIN MAY OCCUR WHILE TEMPS
ARE AT OR JUST SLIGHTLY BELOW FREEZING NORTH OF AN OPELOUSAS TO
LUMBERTON LINE, HOWEVER WITH TEMPS SO NEAR FREEZING AND THE RAIN
NOT HAVING ENOUGH TIME TO COOL TO SUB 32, MOST, IF NOT ALL WILL
RUN OFF ONLY LEAVING A THIN GLAZE. TIMING OF THE WSW WAS DIFFICULT
AS EVAPORATE COOLING MAY DECREASE TEMPS EARLIER THAN EXPECTED.
OPTED TO LEAVE THE ADV UP ALL DAY AND NIGHT FOR THE NORTHERN TIER
ZONES AND START THE MIDDLE TIER ZONES AT 0Z. FARTHER SOUTH FROM
KBPT TO KLCH AND TO JUST NORTH OF KLFT THE FORECAST IS EVEN MORE
COMPLICATED. THERE MAY BE A BRIEF OPPORTUNITY THIS EVENING OR
TONIGHT WHERE TEMPS FALL BELOW FREEZING IN THE RAIN ESPECIALLY
JUST NORTH OF I-10. WILL LET THE DAY SHIFT MAKE THE CALL ON
EXPANDING THE WSW OR NOT AS ICING WOULD BE VERY MINIMAL IF IT OCCURS.

FINALLY BY WEDNESDAY MORNING DRIER AIR WORKS IN SHUTTING DOWN THE
RAIN AND DRIZZLE LEAVING THE AREA WITH A DRIER AND SLOWLY WARMING
FORECAST THROUGH THE REMAINDER OF THE FORECAST.

&&

.MARINE...A TIGHT PRESSURE GRADIENT WILL EXIST TODAY ACROSS THE
COASTAL WATERS AND AN SCA HAS BEEN ISSUED FOR THE WEST PORTIONS OF
THE COASTAL WATERS. TO THE EAST AND CLOSER TO THE FRONT WINDS
WILL BE SLIGHTLY LESS HENCE THE SCEC. WINDS AND SEAS WILL DECREASE
LATE TONIGHT THROUGH WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  36  33  44  33  56 /  80  90  10   0   0
KBPT  37  33  47  34  57 /  80  80  10   0   0
KAEX  34  30  40  28  56 /  80  90  10   0   0
KLFT  36  34  43  32  55 /  80  90  20   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WINTER WEATHER ADVISORY UNTIL 8 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: AVOYELLES...RAPIDES...VERNON.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 8 AM CST
     WEDNESDAY FOR THE FOLLOWING ZONES: ALLEN...BEAUREGARD...
     EVANGELINE...ST. LANDRY.

     WIND ADVISORY UNTIL 2 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: EAST CAMERON...VERMILION...WEST CAMERON.

TX...WINTER WEATHER ADVISORY UNTIL 8 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: NORTHERN JASPER...NORTHERN NEWTON...TYLER.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 8 AM CST
     WEDNESDAY FOR THE FOLLOWING ZONES: HARDIN...SOUTHERN
     JASPER...SOUTHERN NEWTON.

     WIND ADVISORY UNTIL 2 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: JEFFERSON.

GM...SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
     SABINE LAKE...VERMILION BAY...WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL 6 AM CST EARLY THIS MORNING
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
     HIGH ISLAND TX OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA OUT 20 NM.

&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 9:28 PM CSTSmall Craft AdvisoryLCH35 hr
Feb 10, 11:49 PM CSTWinter Storm WarningLCHAvoyelles, Rapides5 hr
Feb 11, 4:49 AM CSTWinter Weather AdvisoryLCHAllen, Beauregard, Evangeline, Saint Landry27 hr
Feb 11, 5:00 AM CSTWind AdvisoryLCHCameron9 hr

Nearby

River Flood Warnings in Louisiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.